Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
133 Publications
2019 | Draft | Preprint | IST-REx-ID: 8182 |

Avvakumov S, Kudrya S. Vanishing of all equivariant obstructions and the mapping degree. arXiv, 1910.12628.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Draft | Preprint | IST-REx-ID: 8184 |

Avvakumov S, Karasev R, Skopenkov A. Stronger counterexamples to the topological Tverberg conjecture. arXiv, 1908.08731.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Draft | Preprint | IST-REx-ID: 8185 |

Avvakumov S, Karasev R. Envy-free division using mapping degree. arXiv, 1907.11183.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 5790 |

Chaplick S, Fulek R, Klavík P. 2019. Extending partial representations of circle graphs. Journal of Graph Theory. 91(4), 365–394.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 5857 |

Fulek R, Pach J. 2019. Thrackles: An improved upper bound. Discrete Applied Mathematics. 259(4), 266–231.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 5986 |

Lubiw A, Masárová Z, Wagner U. 2019. A proof of the orbit conjecture for flipping edge-labelled triangulations. Discrete & Computational Geometry. 61(4), 880–898.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Conference Paper | IST-REx-ID: 7401 |

Fulek R, Kyncl J. 2019. Z_2-Genus of graphs and minimum rank of partial symmetric matrices. 35th International Symposium on Computational Geometry (SoCG 2019). SoCG: Symposium on Computational Geometry, LIPIcs, vol. 129, 39.
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Conference Paper | IST-REx-ID: 6556 |

Huszár K, Spreer J. 2019. 3-manifold triangulations with small treewidth. 35th International Symposium on Computational Geometry. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 129, 44:1-44:20.
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6638 |

Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics. 342(11), 3201–3207.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Thesis | IST-REx-ID: 6681 |

Zhechev SY. 2019. Algorithmic aspects of homotopy theory and embeddability. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 6982 |

Akitaya H, Fulek R, Tóth C. 2019. Recognizing weak embeddings of graphs. ACM Transactions on Algorithms. 15(4), 50.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7034 |

Fulek R, Kynčl J. 2019. Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica. 39(6), 1267–1279.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7093 |

Huszár K, Spreer J, Wagner U. 2019. On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry. 10(2), 70–98.
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

Goaoc X, Patak P, Patakova Z, Tancer M, Wagner U. 2019. Shellability is NP-complete. Journal of the ACM. 66(3), 21.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Conference Paper | IST-REx-ID: 7230 |

Arroyo Guevara AM, Derka M, Parada I. 2019. Extending simple drawings. 27th International Symposium on Graph Drawing and Network Visualization. GD: Graph Drawing and Network Visualization, LNCS, vol. 11904, 230–243.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 6355 |

Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 285 |

Huszár K, Spreer J, Wagner U. 2018. On the treewidth of triangulated 3-manifolds. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99, 46.
[Submitted Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 309 |

Akitaya H, Fulek R, Tóth C. 2018. Recognizing weak embeddings of graphs. SODA: Symposium on Discrete Algorithms, 274–292.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek J, Sedgwick E, Tancer M, Wagner U. 2018. Embeddability in the 3-Sphere is decidable. Journal of the ACM. 65(1), 5.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 433 |

Fulek R, Pach J. 2018. Thrackles: An improved upper bound. GD 2017: Graph Drawing and Network Visualization, LNCS, vol. 10692, 160–166.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv